CSpace

Browse/Search Results:  1-4 of 4 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
A note on the number of cubic planar maps 期刊论文
Acta Mathematica Scientia, 1992, 卷号: 12, 期号: 3, 页码: 282
Authors:  Liu YP(刘彦佩)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
A note on the number of bipartite planar maps 期刊论文
Acta Mathematica Scientia, 1992, 卷号: 12, 期号: 1, 页码: 85
Authors:  Liu YP(刘彦佩)
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
ON THE NUMBER OF EULERIAN PLANAR MAPS 期刊论文
Acta Mathematica Scientia, 1992, 卷号: 12, 期号: 4, 页码: 418
Authors:  Liu YP(刘彦佩)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
ON THE VERTEX PARTITION EQUATION OF ROOTED LOOPLESS PLANAR MAPS 期刊论文
Acta Mathematica Scientia, 1990, 卷号: 10, 期号: 2, 页码: 167
Authors:  Liu YP(刘彦佩)
Favorite  |  View/Download:0/0  |  Submit date:2018/07/30